# SDR ABXA9900116

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 5611020
- Condition: Cracked
- Location: Lt Mlg Ww
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR SUPPORT STRUCTURE CRACKED AT AFT SIDE OF LANDING GEAR CUT-OUT.  REPLACED CHANNEL IAW DWG 5611020 AND DC8 SRM 51-01-21.
